# SDR F3LA2018080800381

- Difficulty date: August 5, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N718FR
- Make and model: Airbus A321-211
- Aircraft serial: 7575
- Aircraft time: 5,549 hours, 2,302 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SHOE ODOR DURING TAKEOFF, AND AGAIN AT CRUISE IN MID CABIN.   INSPECTED APU OIL LEVEL THRU SIGHT GLASS FOUND TO BE NORMAL. INSPECTED THE NR 1 & 2 PACK INLETS NO FORIEGN OBJECTS,  RAN PACKS HOT AND COLD ALL 
SYS OPS NORMAL,  NO ODORS TO REPORT.  ACFT OK FOR CONTINUED SERVICE. TSM 71-00-00-810-802-A LP 1097052 ITEM 2 MIN IDLE ENG RUN. RAN NR 1 AND 2 ENGINE IAW AMM 71-00-00-710-006-B.
